Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Mc Carthy, P. J.
The number of restricted solutions of some systems of linear congruences. Rendiconti del Seminario Matematico della Università di Padova, 54 (1975), p. 59-68
Texte intégral djvu | pdf | Analyses MR 439744 | Zbl 0342.10002

URL stable: http://www.numdam.org/item?id=RSMUP_1975__54__59_0

Bibliographie

[1] E. Cohen, An extension of Ramanujan's sum, Duke Math. J., 16 (1949), pp. 85-90.
Article |  MR 27781 |  Zbl 0034.02104
[2] E. Cohen, Rings of arithmetic functions, Duke Math. J., 19 (1952), pp. 115-129.
Article |  MR 47072 |  Zbl 0046.26001
[3] E. Cohen, A class of arithmetical functions, Proc. Nat. Acad. Sci. U.S.A., 41 (1955), pp. 939-944.  MR 75230 |  Zbl 0066.29203
[4] E. Cohen, An extension of Ramanujan's sum, III, Connection with totient functions, Duke Math. J., 23 (1956), pp. 623-630.
Article |  MR 80697 |  Zbl 0073.02902
[5] E. Cohen, Arithmetical functions associated with the unitary divisors of an integer, Math. Zeit., 74 (1960), pp. 66-80.
Article |  MR 112861 |  Zbl 0094.02601
[6] E. Cohen, A class of arithmetical functions in several variables with applications to congruences, Trans. Amer. Math. Soc., 96 (1960), pp. 355-381.  MR 115967 |  Zbl 0121.05001
[7] E. Cohen, Unitary functions (mod r), I, Duke Math. J., 28 (1961), pp. 475-486.
Article |  MR 133290 |  Zbl 0104.04102
[8] K.G. Ramanathan, Some applications of Ramanujan's trigonometric sum Cm(n), Proc. Indian Acad. Sci. (A) 20 (1944), pp. 62-69.  MR 11093 |  Zbl 0063.06402
[9] M.V. Subba Rao - V.C. Harris, A new generalization of Ramanujan's sum, J. London Math. Soc., 41 (1966), pp. 595-604.  MR 200234 |  Zbl 0163.04301
[10] M. Sugunamma, Eckford Cohen's generalizations of Ramanujan's trigonometrical sum C(n, r), Duke Math. J., 27 (1960), pp. 323-330.
Article |  MR 114799 |  Zbl 0099.26704
Copyright Cellule MathDoc 2014 | Crédit | Plan du site